Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 4, Pages 721-724
http://dx.doi.org/10.1155/S0161171295000925

On certain sequence spaces II

Karadeniz Technical University, Department of Mathematics, Trabzon 61080, Turkey

Received 2 February 1994; Revised 1 July 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hüsnü Kizmaz, “On certain sequence spaces II,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 4, pp. 721-724, 1995. https://doi.org/10.1155/S0161171295000925.